×

Fejér and Hermite-Hadamard type inequalities for harmonically convex functions. (English) Zbl 1442.26024

Summary: We establish a Fejér type inequality for harmonically convex functions. Our results are the generalizations of some known results. Moreover, some properties of the mappings in connection with Hermite-Hadamard and Fejér type inequalities for harmonically convex functions are also considered.

MSC:

26D15 Inequalities for sums, series and integrals
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Fejér, L., Über die Fourierreihen, II, Math. Naturwiss. Anz Ungar. Akad. Wiss, 24, 369-390 (1906) · JFM 37.0286.01
[2] Wu, S., On the weighted generalization of the Hermite-Hadamard inequality and its applications, Rocky Mountain Journal of Mathematics, 39, 5, 1741-1749 (2009) · Zbl 1181.26042
[3] Chen, F. X.; Liu, X. F., Refinements on the Hermite-Hadamard inequalities for r-convex functions, Journal of Applied Mathematics, 2013 (2013) · Zbl 1397.26007
[4] Sarikaya, M. Z.; Ogunmez, H., On new inequalities via Riemann-Liouville fractional integration, Abstract and Applied Analysis, 2012 (2012) · Zbl 1253.26012
[5] Xiao, Z. G.; Zhang, Z. H.; Wu, Y. D., On weighted Hermite-Hadamard inequalities, Applied Mathematics and Computation, 218, 3, 1147-1152 (2011) · Zbl 1229.26034
[6] Dragomir, S. S., Two mappings in connection to Hadamard’s inequalities, Journal of Mathematical Analysis and Applications, 167, 1, 49-56 (1992) · Zbl 0758.26014
[7] Yang, G. S.; Hong, M. C., A note on Hadamard’s inequality, Tamkang Journal of Mathematics, 28, 1, 33-37 (1997) · Zbl 0880.26019
[8] Yang, G. S.; Tseng, K. L., On certain integral inequalities related to Hermite-Hadamard inequalities, Journal of Mathematical Analysis and Applications, 239, 1, 180-187 (1999) · Zbl 0939.26010
[9] İşcan, İ., Hermite-Hadamard and Simpson-Like type inequalities for differentiable harmonically convex functions, Journal of Mathematics, 2014 (2014)
[10] İşcan, İ.; Wu, S., Hermite-Hadamard type inequalities for harmonically convex functions via fractional integrals, Applied Mathematics and Computation, 238, 237-244 (2014) · Zbl 1334.39052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.